# SDR AALA202110156975

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 78,846 hours, 10,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 2D. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
